# SDR DALA2019020600857

- Difficulty date: February 4, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 54,418 hours, 25,768 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLIGHT ATT FLASHLIGHT INOP. AT AFT LEFT OUTBOARD POSITION. R&R FLASHLIGHT BATTERY IAW AMM 25-64-00-900-806. OPS CHECK GOOD.
